# SDR F3LA2023120600227

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 15,430 hours, 6,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M13544
- Condition: Failed
- Location: Zone 200
- Part time: 22,499 hours, 9,674 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AC WAS IN SCHEDULED MAINTENANCE AND WAS NOT OOS DUE TO THIS ISSUE. REFERENCE LOG PAGE LP384906 ITEM 1, DURING EPSU TEST, MESSAGE SHOWN ESCAPE SLIDE L1/EPSU 10WL FWD1.
CORRECTIVE ACTION: L1 DOOR ESCAPE SLIDE RAFT PACK ASSEMBLY WAS REMOVED AND REPLACED IN REF. TO AMM 25-62-44-000-007-A/25-62-44-400-007-A, OPS CHECK GOOD. A/C OK FOR SERVICE. TW F9TAB1100C DD 12/2023.//END//
